A central limit theorem for the asymmetric simple exclusion process

Fraydoun Rezakhanlou

Annales de l'I.H.P. Probabilités et statistiques (2002)

  • Volume: 38, Issue: 4, page 437-464
  • ISSN: 0246-0203

How to cite

top

Rezakhanlou, Fraydoun. "A central limit theorem for the asymmetric simple exclusion process." Annales de l'I.H.P. Probabilités et statistiques 38.4 (2002): 437-464. <http://eudml.org/doc/77721>.

@article{Rezakhanlou2002,
author = {Rezakhanlou, Fraydoun},
journal = {Annales de l'I.H.P. Probabilités et statistiques},
keywords = {density fluctuations; one-dimensional particle system; growth model; random lattice curve; law of large numbers},
language = {eng},
number = {4},
pages = {437-464},
publisher = {Elsevier},
title = {A central limit theorem for the asymmetric simple exclusion process},
url = {http://eudml.org/doc/77721},
volume = {38},
year = {2002},
}

TY - JOUR
AU - Rezakhanlou, Fraydoun
TI - A central limit theorem for the asymmetric simple exclusion process
JO - Annales de l'I.H.P. Probabilités et statistiques
PY - 2002
PB - Elsevier
VL - 38
IS - 4
SP - 437
EP - 464
LA - eng
KW - density fluctuations; one-dimensional particle system; growth model; random lattice curve; law of large numbers
UR - http://eudml.org/doc/77721
ER -

References

top
  1. [1] D. Aldous, P. Diaconis, Hammersley's interacting particle process and longest increasing sequences, Probab. Theory Related Fields103 (1995) 199-213. Zbl0836.60107MR1355056
  2. [2] P. Cannarsa, A. Mennucci, C. Sinestrari, Regularity results for solutions of a class of Hamilton–Jacobi equations, Arch. Rational Mech. Anal.140 (1997) 197-223. Zbl0901.70013
  3. [3] L.C. Evans, Partial Differential Equations, American Mathematical Society, 1998. Zbl0902.35002MR1625845
  4. [4] P.A. Ferrari, L.R.G. Fontes, Current fluctuations for the asymmetric exclusion process, Ann. Probab.22 (1994) 319-820. Zbl0806.60099MR1288133
  5. [5] P.A. Ferrari, L.R.G. Fontes, Shock fluctuations in the asymmetric simple exclusion process, Probab. Theory Related Fields99 (1994) 305-319. Zbl0801.60094MR1278887
  6. [6] P.A. Ferrari, L.R.G. Fontes, M.E. Vares, The asymmetric simple exclusion model with multiple shocks, Ann. Inst. Henri Poincare36 (2000) 109-126. Zbl0971.60099MR1751654
  7. [7] K. Johansson, Shape fluctuations and random matrices, Comm. Math. Phys.209 (2000) 437-476. Zbl0969.15008MR1737991
  8. [8] T.M. Liggett, Interacting Particle Systems, Springer, 1985. Zbl1103.82016MR776231
  9. [9] F. Rezakhanlou, Hydrodynamic limit for attractive particle systems on Zd, Comm. Math. Phys.140 (1991) 417-448. Zbl0738.60098MR1130693
  10. [10] F. Rezakhanlou, Microscopic location of shocks in one conservation laws, Annals de l'IHP, Analyse nonlineaire12 (1995) 119-153. Zbl0836.76046MR1326665
  11. [11] F. Rezakhanlou, Central limit theorem for stochastic Hamilton–Jacobi equations, Comm. Math. Phys.211 (2000) 413-438. Zbl0972.60054
  12. [12] Rezakhanlou F., Continuum limit for some growth models, preprint. Zbl1081.82016MR1921440
  13. [13] F. Rezakhanlou, J.E. Tarver (III), Homogenization for stochastic Hamilton–Jacobi equations, Arch. Rat. Mech. Analysis151 (2000) 277-309. Zbl0954.35022
  14. [14] T. Seppäläinen, Existence of hydrodynamics for totally asymmetric simple K-exclusion process, Ann. Probab.27 (1999) 361-415. Zbl0947.60088MR1681094

NotesEmbed ?

top

You must be logged in to post comments.